... taking the non active pills. It has worked great for me, but a couple weeks ago I missed a pill. I took two the next day as I was supposed to and since then I have had breakthrough bleeding that is moderate. I am at the last couple days of the second month of my cycle and was wondering if i could induce my period a month early so that it will go away faster... last time this happened i ended up bleeding for a whole month because i kept taking the active pills
You took two the day you realized you missed and that is correct. Keep going on the pills as usual as you will be ok. Yes, you make have break through bleeding and your system is re-regulating your system. I was on the pill for 22 years and my system adjusted and adjuted till it just would strenghten its self without the break through.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2009 • 1 answer
Posted 14 Aug 2012 • 1 answer
Posted 27 Jun 2013 • 1 answer
Posted 2 Sep 2013 • 1 answer
Posted 25 Aug 2015 • 1 answer